# SDR DL757081545

- Difficulty date: October 8, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 65,962 hours, 30,060 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Rt Inbd Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP L/E PANEL IS CRACKED JUST INBD OF TRUNNION.  REPAIRED PANEL IAW SRM 57-53-01.
